# SDR DALA2023031401876

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 79,717 hours, 29,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 COMPLY WITH ERA 606821-14 REV. ORIGINAL. CORRECTIVE ACTION: COMPLIED WITH ERA 606821-14 REV. ORIGINAL . (2667836)
